Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 3, Pages 219-233

New continuity estimates of geometric sums

Universidad Autónoma Metropolitana, Unidad Iztapalapa Av. Michaocán y la Purisima s/n, Col. Vicentina, Apartado Postal 55-534, México 09340, D.F., Mexico

Received 1 August 2000; Revised 1 March 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Evgueni Gordienko and Juan Ruiz de Chávez, “New continuity estimates of geometric sums,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 3, pp. 219-233, 2002.